Journal of Applied Mathematics

Time-Dependent Global Attractor for a Class of Nonclassical Parabolic Equations

Fang-hong Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Based on the recent theory of time-dependent global attractors in the works of Conti et al. (2013) and di Plinio et al. (2011), we prove the existence of time-dependent global attractors as well as the regularity of the time-dependent global attractor for a class of nonclassical parabolic equations.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 748321, 6 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425306010

Digital Object Identifier
doi:10.1155/2014/748321

Mathematical Reviews number (MathSciNet)
MR3256324

Citation

Zhang, Fang-hong. Time-Dependent Global Attractor for a Class of Nonclassical Parabolic Equations. J. Appl. Math. 2014 (2014), Article ID 748321, 6 pages. doi:10.1155/2014/748321. https://projecteuclid.org/euclid.jam/1425306010


Export citation